# SDR ASOA2013052403662

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 20,595 hours, 14,434 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ATTAACH ANGLE HAS CORROSION.   REPLACED PAX DOOR SILL ATTACH ANGLE IAW SRM 51-42-06, SRM 51-40-11, SRM 51-23-00, SRM 51-45-00, SRM 51-25-06, SRM 51-25-16, SRM 51-21-11.
